Treatment Side Effects

  • 1 reply
  • 156 subscribers
  • 194 views

Good Afternoon, This my first post, after joining today. I start my 3 cycle of chemotherapy this week and I have had a discussion with my consultant and he said I should let people know I have coped with them. I am having horrendous pains in my hands and feet after chemotherapy, i have tried a lot of things to easy the pain, but I have found that fingerless magnetic gloves for arthritis work for me after about 15 minutes the pain seems to easy a lot I don't know if it physiology but it works for me. The feet have the same problem, I have read various blogs and the compression socks seemed to be the way forward, they caused more pain for me. What I have found is that copper infused socks help with the pain. I have chemo rash on my feet, thighs and buttocks read all the blogs again and the expensive cream did not work in fact it made the rash a lot worse, what I did find worked for me was Savalon Antiseptic Cream, the one without the sulphate  in it. I hope some of this information is useful to some people and helps.

  • Hi The Lorryman and a warm welcome to the forum, thank you for your first, "of many" post and i am sure your advice will be helpful to many on here, Never had chemo myself so have no experiences to help you, though i am sure others will be able to, take care.

    Eddie